# SDR 07FDEA03944

- Difficulty date: August 27, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381312720008
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, DUMMY TRACK NR 3 RT (Y-953) CRACKED BETWEEN FR 54 AND FR 54.2.  THE PART WAS REPLACED IAW SRM 51-72-10.
